# SDR IPXA2018061430672

- Difficulty date: June 4, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: ARB238229
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, INBD SUPPORT BRACKET BROKEN AT FUELING CONTROL PANEL IN RT WING L/E. REMOVED FABRICATED AND INSTALLED REPLACEMENT BRACKET PER DWG ARB2382 AND SRM 51-35-01. (MINOR)
